Citations of

William Y.C. Chen, Peter Paule, and Husam L. Saad, Converging to Gosper's algorithm, Adv. Appl. Math. 41 (2008) 351ĘC364.

  1. M.K. Abdullah, Extension of Gosper’s algorithm and Greatest Factorial Factorization, Journal of Basrah Researches(sciences) 37(2011),No. 4. D.

  2. S. Abramov and A. Gheffarm and D.E. Khmelnov, Rational solutions of linear difference equations revisited, Computer Algebra Systems in Teaching and Research, CASTR, (2011) 5-19.

  3. W.Y.C. Chen, Q.H. Hou and H.T. Jin, The Abel-Zeilberger Algorithm, Electron. J. Combin. 18(2011) #P17.

  4. Q.H. Hou and Y.P. Mu, Minimal universal denominators for linear difference equations, J. Difference Equ. Appl. 17 (2011) 977–986.

  5. Q.H. Hou and R.H. Wang, An algorithm for deciding the summability of bivariate rational functions, Adv. in Appl. Math. 64 (2015) 31–49.

  6. M. Kauers and C. Schneider, Partial denominator bounds for partial linear difference equations, Proceedings of the 2010 International Symposium on Symbolic and Algebraic Computation. ACM, (2010) 211-218.

  7. M. Kauers and C. Schneider, A refined denominator bounding algorithm for multivariate linear difference equations, Proceedings of the 36th international symposium on Symbolic and algebraic computation. ACM, (2011) 201-208.

  8. J. Middeke and C. Schneider, Denominator Bounds for Higher Order Systems of Linear Recurrence Equations, ACM Commun. Comput. Algebra TBA 2016, 1-2.

  9. X. Wu, Resultant-free computation of indefinite hyperexponential integrals, Computer Mathematics Springer, 2014 427-435.



back to homepage